Loestrin 24 Fe And Breakthrough Bleeding

4 Replies Updated



Conversation Starter

Amanda Says:


I have been on this pill for over 2 years. The past few months I have had breakthrough bleeding at some time in the month. Can the pill start becoming ineffective? I am under a lot of stress right now and about to graduate college.



Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Have you consulted your doctor?

It should remain effective, as long as you are taking it daily, as you are supposed to do.

However, the stress can have some effect on the hormones in your body and may cause menstrual irregularities, such as breakthrough bleeding, even if you weren't taking hormonal contraceptives.

https:/­/­www.medschat.com/­wiki/­Oral_contraceptive_pill/­

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Quinn Says:

Talk to your doctor. I have been on loestrin 24 fe for almost 4 years and have been having similar issues over the last 6 months or so. My doctor said its still effective but sometimes your body/medication rhythm just needs to be "reset". So she is switched my birth control (to orthotricyclin lo) with the option of going back to loestrin 24 fe after a few months of being on the new one. So probably just best to talk to your doctor.

REPLYSHAREREPORT
Was this helpful?     1     0  
3
Nicole Says:
via mobile

I had been taking loesterin 24 for about 5 yrs and then had to switch to minastrin 24. I have been on this since August but always swallowed it. This past month I started to chew it because the pharmacy is telling me it's not effective when you swallow it. So I have been chewing and now I have breakthrough bleeding. I'm concerned it's because of the chewing that I'm not cosuming the full amount or something. Since I have been taking it since August and am on time taking it everyday I don't know why this is happening. This did happen to me sometimes on loesterin but only when I would be late taking a pill. I do t know why they changed it in the first place. The whole chewable thing is annoying!!!!

REPLYSHAREREPORT
Was this helpful?     1     3  
4
sara m Says:
via mobile

was on loloestrin about 4 years after myomectomy (fibroid surgery) worked wonderful. Then started midcycle bleeding and heavier longer periods suddenly. Gyn said it was caused from a cyst and would go away on its own. But Gyn also said to go off bcp as i had another surgery coming up and to go back on bcp after surgery. So I went to checkup on the cyst after surgery and Gyn said it was gone and start the pill . 1st month slight breakthru bleeding and heavy period , 2nd month mid cycle bleeding and heavy period w big clots Now on 3rd month and week. 2 on pill with bleeding sometimes heavy sometimes light but everyday now there's some bleeding . WHAT is going on ????? i need my life back. I have to limit social activities , i have to plan wardrobe to cover up accidents incase , ive gained weight , this is horrific! I had no problems with loLoestrin for years, I was off the pill one month and now back on them its pure misery, Help! When will the pill start working like they did before???

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

loestrin fe breakthrough bleeding
Hey there! This is my first time on birth control. I've decided to go with Loestrin Fe. I started my period at 2am o... 3 replies
loestrin 24 birth control breakthrough bleeding nonstop
I am 1 week out from finishing my first pack of Loestrin 24 Fe. I started the pill on the first day of my period and hav... 1 reply
breakthrough bleeding on loestrin
I've been taking this pill for nearly 4 years and I've never had a problem until now. I am having my first ever ... 2 replies
Off Loestrin 24 Fe and now bleeding like crazy
I've been on Loestrin 24 Fe for about 5 years now and i absolutely love it. Hardly ever get my period and craziness/... 3 replies
oralcon and breakthrough bleeding
I've been taking oralcon for two years now. I finished my period on 23 november and started with the white pill but ... 1 reply
LoLoestrin Fe and random bleeding
I've taken this pill for a full two months and today I will be on my 8th pill of my third month packet. My first mon... 1 reply
Lo Loestrin FE and continuous bleeding
I started taking Lo Loestrin FE on Feb. 2nd and it is now Feb. 21st and I have been bleeding non-stop (literally all day... 300 replies
random bleeding on lo loestrin fe
Hi Ive been taking this pill for about 1 month and 2 weeks and I randomly started spotting or my period. I don't kno... 3 replies
Loestrin Fe first week and heavy bleeding
I just started birth control (loloestrin fe)for the first time and I after the first week of taking it I got some spotti... 3 replies
lo loestrin fe exreme period pain and bleeding
I’ve been on Lo Loestrin for almost two months which was prescribed to me because large amounts of hormones make m... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 10 April 2015.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA